Local asymptotics for the time of rst return to the origin of transient random walk

Doney, Ron and Korshunov, Dmitry (2011) Local asymptotics for the time of rst return to the origin of transient random walk. Statistics and Probability Letters, 81 (9). pp. 1419-1424. ISSN 0167-7152

Full text not available from this repository.

Abstract

We consider a transient random walk on ZdZd which is asymptotically stable, without centering, in a sense which allows different norming for each component. The paper is devoted to the asymptotics of the probability of the first return to the origin of such a random walk at time nn.

Item Type:
Journal Article
Journal or Publication Title:
Statistics and Probability Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
76863
Deposited By:
Deposited On:
24 Nov 2015 16:36
Refereed?:
Yes
Published?:
Published
Last Modified:
28 Oct 2020 10:30